# SDR AALA2020090869020

- Difficulty date: September 5, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 18,874 hours, 7,314 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT THEY WERE UNABLE TO RETRACT THE LANDING GEAR DURING DEPATURE FROM MCO. GEAR DISAGREE LIGHTS ON BOTH GREEN AND RED RESET MANUAL GEAR EXTENSION DOOR PER QRH, THE GEAR RETRACTED AND LIGHT EXTINGUISHED. ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM PER AMM 32-61-00. INSPECTED MANUAL GEAR EXTENSION DOOR AND NO DAMAGE OR DEFECTS WERE NOTED.
